# SDR UPS07550188

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT ESCAPE WINDOW WILL NOT OPEN (WINDOW JAMS).  CAPTAIN'S NR 2 WINDOW OPS CHECK NORMAL IAW 757 AMM 56-10-04-4.
